# SDR COEA2016010225801

- Difficulty date: January 3, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: S5397450101000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 155295 NR 100048 HEAVY CHECK COE & MINOR REPAIR.  PANEL 193AL BEACON LIGHT DOUBLER HAS LEVEL 2 CORROSION.  REPLACED DOUBLER WITH OEM PART.
